# SDR SWIA200717739

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 7,950 hours, 6,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 LBL9 UPPER FRAME HAS A CRACK, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FILLER ANGLE REPAIR SPLICE ANGLES AND TWO -57 CLIPS FS 280 UPPER FLOORBEAM LBL9 AS PER REO 601R-53-11-138 SHEET 1-3 NOTES 1-10.
